# SDR AALA20110120AFW05

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 93,853 hours, 15,275 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 347 FLOOR BEAM AT RIGHT BUTTLINE 30 UPPER CHORD CORRODED.  REPAIRED DISCREPANCY PER EA 767-53-014761.
